umu.sePublications
Change search
Refine search result
1 - 6 of 6
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Rows per page
  • 5
  • 10
  • 20
  • 50
  • 100
  • 250
Sort
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
Select
The maximal number of hits you can export is 250. When you want to export more records please use the Create feeds function.
  • 1. Avelin, Benny
    et al.
    Hed, Lisa
    Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
    Persson, Håkan
    A Note on the Hyperconvexity of Pseudoconvex Domains Beyond Lipschitz Regularity2015In: Potential Analysis, ISSN 0926-2601, E-ISSN 1572-929X, Vol. 43, no 3, p. 531-545Article in journal (Refereed)
    Abstract [en]

    We show that bounded pseudoconvex domains that are Holder continuous for all alpha < 1 are hyperconvex, extending the well-known result by Demailly (Math. Z. 194(4) 519-564, 1987) beyond Lipschitz regularity.

  • 2.
    Cegrell, Urban
    et al.
    Umeå University, Faculty of Science and Technology, Mathematics and Mathematical Statistics.
    Yamaguchi, Hiroshi
    Construction of equilibrium magnetic vector potentials2001In: Potential Analysis, ISSN 0926-2601, E-ISSN 1572-929X, Vol. 15, no 4, p. 301-331Article in journal (Refereed)
  • 3. Cinti, Chiara
    et al.
    Nyström, Kaj
    Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
    Polidoro, Sergio
    A Note on Harnack Inequalities and Propagation Sets for a Class of Hypoelliptic Operators2010In: Potential Analysis, ISSN 0926-2601, E-ISSN 1572-929X, Vol. 33, no 4, p. 341-354Article in journal (Refereed)
    Abstract [en]

    In this paper we are concerned with Harnack inequalities for non-negative solutions u:Ω→ℝ to a class of second order hypoelliptic ultraparabolic partial differential equations in the form Lu:=∑j=1mX2ju+X0u−∂tu=0 where Ω is any open subset of ℝN + 1, and the vector fields X1, ..., Xm and X0t are invariant with respect to a suitable homogeneous Lie group. Our main goal is the following result: for any fixed (x0, t0) ∈ Ω we give a geometric sufficient condition on the compact sets K⊆Ω for which the Harnack inequality supK u≤CK u(x0, t0) holds for all non-negative solutions u to the equation Lu=0. We also compare our result with an abstract Harnack inequality from potential theory.

  • 4.
    Jonsson, Alf
    Umeå University, Faculty of Science and Technology, Department of mathematics.
    Dirichlet forms and Brownian motion penetrating fractals2000In: Potential Analysis, ISSN 0926-2601, E-ISSN 1572-929X, Vol. 13, no 1, p. 69-80Article in journal (Refereed)
    Abstract [en]

    Can a Brownian motion penetrate the two-dimensional Sierpinski gasket? This question was studied in [8], and an affirmative answer was given. In this paper, the problem is studied with a different approach, using Dirichlet forms and function space theory. The results obtained are somewhat different from, and from certain aspects more general than, the results in [8].

  • 5.
    Lundström, Niklas L P
    Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
    Phragmén-Lindelöf theorems and p-harmonic measures for sets near low-dimensional hyperplanes2016In: Potential Analysis, ISSN 0926-2601, E-ISSN 1572-929X, Vol. 44, no 2, p. 313-330Article in journal (Refereed)
    Abstract [en]

    We prove estimates of a p-harmonic measure, p∈(nm,], for sets in R n which are close to an m-dimensional hyperplane Λ⊂R n , m∈[0,n−1]. Using these estimates, we derive results of Phragmén-Lindelöf type in unbounded domains Ω⊂R n ∖Λ for p-subharmonic functions. Moreover, we give local and global growth estimates for p-harmonic functions, vanishing on sets in R n , which are close to an m-dimensional hyperplane.

  • 6.
    Sjödin, Tord
    Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
    Continuous functions and Riesz type potentials in homogeneous spaces2015In: Potential Analysis, ISSN 0926-2601, E-ISSN 1572-929X, Vol. 43, no 3, p. 495-511Article in journal (Refereed)
    Abstract [en]

    We develop a potential theory for a Riesz type kernel in a homogeneous space and characterize the compact sets K with capacity zero as the sets K for which every continous function f on K is the restriction to K of a continuous potential Uσfk of an absolutely continuous measure σ f supported in an arbitrarily small neighbourhood of K. The measure σ f can be choosen as a suitable restriction of a single measure σ that only depends on the set K and the kernel k.

1 - 6 of 6
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf